One barrier reflected backward doubly stochastic differential equations with discontinuous monotone coefficients
Year of publication: |
2012
|
---|---|
Authors: | Li, Zhi ; Luo, Jiaowan |
Published in: |
Statistics & Probability Letters. - Elsevier, ISSN 0167-7152. - Vol. 82.2012, 10, p. 1841-1848
|
Publisher: |
Elsevier |
Subject: | Reflected backward doubly stochastic differential equations | Monotone coefficients | Comparison theorem |
-
Bounded variation singular stochastic control and associated Dynkin game
Boetius, Frederik, (2000)
-
Utility maximization in an illiquid market in continuous time
Soner, Halil Mete, (2016)
-
Krasin, Vladislav Y., (2018)
- More ...
-
Mean-field reflected backward stochastic differential equations
Li, Zhi, (2012)
-
Upper and lower bounds for the solutions of Markov renewal equations
Li, Gang, (2005)
-
Upper and lower bounds for the solutions of Markov renewal equations
Li, Gang, (2005)
- More ...